# SDR SIMA20130324002

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 26,607 hours, 19,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT WING FORWARD EMERGENCY LIGHT INOPERABLE.  MTX ACTIONS C/W.  PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW CRJ 700 MM 33-51-00.  SYSTEM OKAY.  MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
